R. Adams, Sobolev Spaces, Pure and Applied Mathematics, Academic Pressm, p.65, 1975.

M. Agueh, Gagliardo???Nirenberg inequalities involving the gradient -norm, Comptes Rendus Mathematique, vol.346, issue.13-14, pp.757-762, 2008.
DOI : 10.1016/j.crma.2008.05.015

D. G. Aronson, The porous medium equation, Nonlinear Diffusion Problems, pp.12-46, 1986.
DOI : 10.1090/S0002-9947-1944-0009795-2

S. B. Angenent and D. G. Aronson, The focusing problem for the radially symmetric porous medium equation, Communications in Partial Differential Equations, vol.1, issue.7-8, pp.1217-1240, 1995.
DOI : 10.1007/BF01361263

S. B. Angenent and D. G. Aronson, Non-axial self-similar hole filling for the porous medium equation, Journal of the American Mathematical Society, vol.14, issue.04, pp.737-782, 2001.
DOI : 10.1090/S0894-0347-01-00372-1

D. G. Aronson and P. Benilan, Régularite des solutions de l'équation des milieux poreux dans R N, C. R. Acad. Sci. Paris Sér. A-B, vol.288, pp.103-105, 1979.

D. G. Aronson, J. B. Van-den-berg, and J. Hulshof, Parametric dependence of exponents and eigenvalues in focusing porous media flows, European Journal of Applied Mathematics, vol.14, issue.4, pp.485-512, 2003.
DOI : 10.1017/S0956792503005229

D. G. Aronson and L. A. Caffarelli, The initial trace of a solution of the porous medium equation, Transactions of the American Mathematical Society, vol.280, issue.1, pp.280-351, 1983.
DOI : 10.1090/S0002-9947-1983-0712265-1

A. Andreu-vaillo, V. Caselles, and J. M. Mazón, Parabolic quasilinear equations minimizing linear growth functionals, 2004.
DOI : 10.1007/978-3-0348-7928-6

D. G. Aronson and J. Graveleau, A Self-similar solution to the focusing problem for the porous medium equation, European J. Appl. Math, vol.4, pp.65-81, 1993.

D. G. Aronson and J. Vázquez, Anomalous exponents in Nonlinear Diffusion, Journal Nonlinear Science, vol.5, issue.1, pp.29-56, 1995.

B. Audoly, Mode-dependent toughness and the delamination of compressed thin films, Journal of the Mechanics and Physics of Solids, vol.48, issue.11, pp.2315-2332, 2000.
DOI : 10.1016/S0022-5096(00)00007-7

B. Audoly, Stability of Straight Delamination Blisters, Physical Review Letters, vol.83, issue.20, pp.4124-4127, 1999.
DOI : 10.1103/PhysRevLett.83.4124

A. A. Baldelli, B. Bourdin, J. J. Marigo, and C. Maurini, Delamination and fracture of thin films : a variational approach, Direct and variational methods for nonsmooth problems in mechanics Amboise, 2013.

J. Bedrossian and R. V. Kohn, Blister Patterns and Energy Minimization in Compressed Thin Films on Compliant Substrates, Communications on Pure and Applied Mathematics, vol.518, issue.1, 2013.
DOI : 10.1002/cpa.21540

H. Brézis, Analyse fonctionnelle, 1983.

P. Benilan, H. Brezis, and M. G. Crandall, A semilinear equation in L 1, Annali della Scuola Normale Superiore di Pisa -Classe di Scienze, pp.523-555, 1975.

R. Benguria, H. Brezis, and E. H. Lieb, The Thomas-Fermi-von Weizsacker Theory of Atoms and Molecules, Commun. Math. Phys, pp.79-167, 1981.

A. Blanchet, M. Bonforte, J. Dolbeault, G. Grillo, and J. Vázquez, Asymptotics of the Fast Diffusion Equation via Entropy Estimates, Archive for Rational Mechanics and Analysis, vol.1, issue.4, pp.347-385, 2009.
DOI : 10.1007/s00205-008-0155-z

URL : https://hal.archives-ouvertes.fr/hal-00142404

A. Blanchet, V. Calvez, and J. A. Carrillo, Convergence of the masstransport steepest descent scheme for the sub-critical Patlak-Keller-Segel model, 2007.

H. Brézis and M. G. Crandall, Uniqueness of solutions of the initial-value problem for u t ? ??(u) = 0, J. Math. Pures Appl, vol.58, pp.153-163, 1979.

P. Bénilan and M. G. Crandall, The continuous dependence on ? of solutions of u t ? ?? = 0, Indiana Univ, Math. J, pp.30-161, 1981.

P. Bénilan and M. G. Crandall, Regularizing effects of homogeneous evolution equations, Contributions to Analysis and Geometry, Suppl. to Amer, Jour. Math, pp.23-39, 1981.

J. Bear, A. H. Cheng, S. Sorek, D. Ouazar, and I. Herrera, Seawater Intrusion in Coastal Aquifers -Concepts, Methods and Practices, Theory and applications of transport in porous media 14, 1999.

L. Boccardo and F. Murat, Remarques sur l'homogénéisation de certains problemes quasi-linéaires, Portugaliae Matematica, vol.41, issue.1-4, pp.535-562, 1982.

L. A. Caffarelli and A. Friedman, Continuity of the density of a gas flow in a porous medium, Transactions of the American Mathematical Society, vol.252, pp.99-113, 1979.
DOI : 10.1090/S0002-9947-1979-0534112-2

L. A. Caffarelli, J. Vázquez, and N. I. Wolanski, Lipschitz continuity of solutions and interfaces of the N-dimensional porous medium equation, Math. J, vol.36, pp.373-401, 1987.

G. Chmaycem, M. Jazar, and R. Monneau, Explicit global minimizers of a one-dimensional blister model, 2014.

G. Chmaycem, M. Jazar, and . R. Monneau, A New Contraction Family for Porous Medium and Fast Diffusion Equations, Archive for Rational Mechanics and Analysis, vol.9, issue.2, 2014.
DOI : 10.1007/s00205-016-0986-y

G. Chmaycem, M. Jazar, and . R. Monneau, Application of the method of differential contractions for porous medium and doubly nonlinear equations, work in preparation, 2014.

J. A. Carrillo, A. Jüngel, P. A. Markowich, G. Toscani, and A. Unterreiter, Entropy Dissipation Methods for Degenerate Parabolic Problems and Generalized Sobolev Inequalities, Monatsh. Math, pp.133-134, 2001.

J. A. Carrillo, R. J. Mccann, and C. Villani, Contractions in the 2-Wasserstein Length Space and Thermalization of Granular Media, Archive for Rational Mechanics and Analysis, vol.179, issue.2, pp.217-263, 2006.
DOI : 10.1007/s00205-005-0386-1

J. A. Carrillo, R. J. Mccann, and C. Villani, Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimates, Revista Matem??tica Iberoamericana, vol.19, pp.971-1018, 2003.
DOI : 10.4171/RMI/376

M. G. Crandall and M. Pierre, Regularizing effects for u t = ??(u), Transactions of the, pp.274-159, 1982.

E. Chasseigne and J. Vázquez, Theory of Extended Solutions??for Fast-Diffusion Equations??in Optimal Classes of Data.??Radiation from Singularities, Archive for Rational Mechanics and Analysis, vol.164, issue.2, pp.133-187, 2002.
DOI : 10.1007/s00205-002-0210-0

E. Dibenedetto and T. S. , Continuity of weak solutions to certain singular parabolic equations, Math. Research Center, p.32, 1981.

E. Dibenedetto, Continuity of weak solutions to a general porous medium equation, 1983.

M. Delpino and J. Dolbeault, Best constants for Gagliardo???Nirenberg inequalities and applications to nonlinear diffusions, Journal de Math??matiques Pures et Appliqu??es, vol.81, issue.9, pp.847-875, 2002.
DOI : 10.1016/S0021-7824(02)01266-7

V. Duchêne, Etude de modèles de Trafic routier, p.12, 2006.

B. E. Dahlberg and C. Kenig, Nonnegative solutions to fast diffusion equations, Rev. Mat. Iberoamericana, vol.4, pp.11-29, 1988.

L. Desvillettes and C. Villani, ENTROPIC METHODS FOR THE STUDY OF THE LONG TIME BEHAVIOR OF KINETIC EQUATIONS, Transport Theory and Statistical Physics, vol.143, issue.3, pp.155-168, 2001.
DOI : 10.1007/BF02509799

G. Francfort and J. J. Marigo, Griffith Theory Of Brittle Fracture Revisited : Merits And Drawbacks, J. of Latin American Journal of Solids and Structures, vol.2, pp.57-64, 2005.

A. A. Griffith, The Phenomena of Rupture and Flow in Solids, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.221, issue.582-593, pp.163-198, 1920.
DOI : 10.1098/rsta.1921.0006

G. Gioia and M. Ortiz, Delamination of Compressed Thin Films, J. of Advances in Applied Mechanics, vol.33, pp.119-192, 1997.
DOI : 10.1016/S0065-2156(08)70386-7

M. Jazar and R. Monneau, Derivation of seawater intrusion models by formal asymptotics, to appear in SIAM, J. Appl. Math, 2014.

J. R. King, Self-Similar Behaviour for the Equation of Fast Nonlinear Diffusion, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.343, issue.1668, pp.337-375, 1993.
DOI : 10.1098/rsta.1993.0052

C. J. Larsen, Models for Dynamic Fracture Based on Griffith???s Criterion, IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials : Proceedings of the IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials, 2008.
DOI : 10.1007/978-90-481-9195-6_10

O. A. Lady?enskya, V. A. Solonnikov, and N. N. Ural-'ceva, Linear and Quasi-linear Equations of Parabolic Type, Amer. Math. Soc, 1988.

R. Monneau, The method of differential contractions, Comptes Rendus Mathematique, vol.353, issue.2, 2014.
DOI : 10.1016/j.crma.2014.08.020

URL : https://hal.archives-ouvertes.fr/hal-01011037

R. Monneau, Some remarks on the asymptotic invertibility of the linearized operator of nonlinear elasticity in the context of the displacement approach, ZAMM, vol.42, issue.3, pp.1-10, 2006.
DOI : 10.1002/zamm.200510249

M. Marcus and V. J. Mizel, Absolute continuity on tracks and mappings of Sobolev spaces, Archive for Rational Mechanics and Analysis, vol.45, issue.4, pp.294-320, 1972.
DOI : 10.1007/BF00251378

M. Pierre, Uniqueness of the solutions of ut???????(u) = 0 with initial datum a measure, Nonlinear Analysis: Theory, Methods & Applications, vol.6, issue.2, pp.175-187, 1982.
DOI : 10.1016/0362-546X(82)90086-4

M. A. Peletier and H. Zhang, Self-similar solutions of a fast diffusion equation that do not conserve mass, Diff. Int. Eqns, vol.8, pp.2045-2064, 1995.

F. Otto, THE GEOMETRY OF DISSIPATIVE EVOLUTION EQUATIONS: THE POROUS MEDIUM EQUATION, Communications in Partial Differential Equations, vol.4, issue.1-2, pp.101-174, 2001.
DOI : 10.1007/BF00535689

F. Otto, Double degenerate diffusion equations as steepest descent, 1996.

P. E. Sacks, Continuity of solutions of a singular parabolic equation, Nonlinear Analysis, Theory and Applications, vol.7, pp.387-409, 1983.

D. Vella, J. Bico, A. Boudaoud, B. Roman, and P. M. Reis, The macroscopic delamination of thin films from elastic substrates, Proceedings of the National Academy of Sciences, vol.106, issue.27, pp.27-10901, 2009.
DOI : 10.1073/pnas.0902160106

J. Vázquez, Asymptotic behaviour for the porous medium equation posed in the whole space, Journal of Evolution Equations, vol.3, pp.67-118, 2003.
DOI : 10.1007/978-3-0348-7924-8_5

J. Vázquez, The Porous Medium Equation. New Contractivity Results, Progr. Nonlinear Differential Equations Appl, vol.63, pp.433-451, 2005.
DOI : 10.1007/3-7643-7384-9_42

J. Vázquez, Smoothing and Decay Estimates for Nonlinear Diffusion Equations : Equations of Porous Medium Type, Oxford Lecture Notes in Maths. and its Applications, p.33, 2006.
DOI : 10.1093/acprof:oso/9780199202973.001.0001

J. Vázquez, The Porous Medium Equation Mathematical Theory, Oxford mathematical monographs, 2007.

A. A. Volinsky and P. Waters, Delaminated Film Buckling Microchannels, J. of Mechanical Self-Assembly : Sciences and Applications, pp.153-170, 2013.
DOI : 10.1007/978-1-4614-4562-3_8

C. Villani, Optimal Transport : Old and New, 2003.
DOI : 10.1007/978-3-540-71050-9

R. Ye, Global existence and convergence of Yamabe flow, Journal of Differential Geometry, vol.39, issue.1, pp.35-50, 1994.
DOI : 10.4310/jdg/1214454674